MathSciNet Relay Station
MathSciNet bibliographic data
MR133823 (24 #A3648) 55.34
Spanier, E. Secondary operations on mappings and cohomology. Ann. of Math. (2) 75 1962 260–282.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement